American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19A22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Sejong Park. Realizing fusion systems inside finite groups. Proc. Amer. Math. Soc. 144 (2016) 3291-3294.
Abstract, references, and article information   
View Article: PDF

[2] Xiangyong Wang. Congruences on ``character'' values of permutation summands . Proc. Amer. Math. Soc. 125 (1997) 393-396. MR 1377011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rolf Brandl and Thomas Huckle. On the isomorphism problem for Burnside rings . Proc. Amer. Math. Soc. 123 (1995) 3623-3626. MR 1285975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dennis R. Harmon. $NK\sb 1$ of finite groups . Proc. Amer. Math. Soc. 100 (1987) 229-232. MR 884456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia